# SDR GTIA040801

- Difficulty date: October 6, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN, EMERGENCY AIR RETURN.  RT OIL TEMP HIGH IN CLIMB, SHUTDOWN ENGINE AT 165 DEGREES.  REMOVED AND REPLACED NR 2 ENGINE IAW MM.  LEAK CHECK OK.
